Skip to Content

Join the 'Nicoderm' group to help and get support from people like you.

Nicoderm Questions

 Clear

We found 27 questions associated with the 'Nicoderm' topic.

Has anyone had allergic skin reactions to the nicotine patch?

Posted 3 May 2011 by rhewson1 1 answer

My husband has tried Nicoderm, Habitrol and Walgreen's nicotine patches... all caused an itchy rash on the skin where they were applied. Is there a patch that is hypoallergenic?

Why does Nicoderm CQ patch cause pain and discomfort when placed on an area of the body?

Posted 7 Apr 2011 by tangerine1939 2 answers

My husband is on day 4 of this program (started with Step 1) and has each day moved a new patch to a different spot on his body. Each place seems to cause pain and discomfort, an ache. Not itchy or red, just discomfort. He only smoked about 10 a day on average and I wonder if he is on the wrong ...

What can I use to stop the red swollen itchy patches let from the nicoderm cq patches?

Posted 9 Feb 2014 by very itchy 1 answer

On Day 8 I now have 8 red, swollen, itchy red marks left by the nicoderm cq patches. What can I use on them to stop the itchiness until I can get into the doctors office on Monday?

Had anyone had an all over body rash after using nicoderm patch?

Posted 29 Jan 2015 by Krystal1031 1 answer

I have been using Nicoderm patch (21mg) for three weeks now with no real problems. I have just been putting it on my arm, then I read you should switch locations daily so I moved it to the side of my stomach. I broke out in a red itchy rash all over my whole body. I took Benadryl and it went away. ...

Prolonged rash occurence using nicoderm cq patches?

Posted 7 Aug 2010 by golden369 1 answer

I have been using nicoderm pathces for 3 wks. The first 2 wks, there would be a pink spot after taking the patch off; but it would go away. The 3rd wk, I am consistently getting a red rash where the patch has been. I change where I wear the patch daily

Nicoderm CQ - After using the Nicoderm patch for 3 days, I have developed itching all over my body?

Posted 21 Jan 2012 by aliciaballinger 2 answers

I have also read that itching can be due to stopping smoking. The itching is not at the patch site, it's generalized.

I started the nicoderm patch, but I still feel like smoking. I am using 21mg, is this feeling normal

Posted 16 Apr 2012 by 3ring2quit 1 answer

My second day on the patch, and i still think about a cigarette, im not sure why i have a headache, and a slight gitter.are these normal?

Nicoderm CQ - Smoking e-cigs with the patches how does that work with stop smoking?

Posted 26 Jun 2013 by mheustis 1 answer

I would like to know what will happen if my husband smokes e-cig with NicoDerm CQ. Also can the patches bring on a seizers or will it raise someone sugar?

I stopped smoking by using nicoderm cq. Now 2 months later I picked up smoking again. My question is

Posted 13 Apr 2010 by paez 2 answers

... can i start the nicoderm cq patches again?

Nicoderm gives me headaches - what else could I try?

Posted 11 Oct 2010 by john'sgal 1 answer

Nicoderm CQ - I was using the #1 patch, because I was on the border of 1 &2. I got terrible... hadaches and was nauseous. The RN at my suport group told me to lower the dose, but I still have headaches. What else can I use that doesn't cause these headaches. Thank you

Page 1 2 Next

Ask a Question

Search this Group